Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1690
Title: Generalized Binomial Convolution Of The Mth Powers Of The Consecutive Integers With The General Fibonacci Sequence
Authors: Kılıç, Emrah
Akkuş, İlker
Ömür, Neşe
Ulutaş, Yücel Türker
29574
Keywords: binomial convolution
general Fibonacci sequence
Stirling numbers of the second kind
Issue Date: Dec-2016
Publisher: De Gruyter Open Ltd
Source: Kılıç, E., Akkus, I., Ömür, N., & Ulutas, Y. T. (2016). Generalized binomial convolution of the mth powers of the consecutive integers with the general Fibonacci sequence. Demonstratio Mathematica, 49(4), 379-385.
Abstract: In this paper, we consider Gauthier's generalized convolution and then define its binomial analogue as well as alternating binomial analogue. We formulate these convolutions and give some applications of them.
URI: https://doi.org/10.1515/dema-2016-0032
https://hdl.handle.net/20.500.11851/1690
ISSN: 0420-1213
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

Page view(s)

30
checked on Feb 6, 2023

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.